# SDR CA091014003

- Difficulty date: October 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 815 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Worn
- Location: Magneto
- Component: Magneto
- Component part number: IO6006169
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO TIME ENG, OUT OF ADJUSTMENT RANGE, MAIN POINTS EXCESSIVELY WORN DOWN, GEAR TEETH WORN, LACK OF GREASE. DISTRIBUTOR HSG IS THE WRONG PN, HSG IS FOR A -9 MAGNETO, IT HAS A 25 STAMPED INTO IT AND SHOULD BE A 30. MAGNETO WAS OVERHAULED.
